Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 63, Number 3

Delta-shock wave type solution of hyperbolic systems of conservation laws
V. G. Danilov and V. M. Shelkovich.
Quart. Appl. Math. 63 (2005), 401-427
Abstract, references and article information
Full-text PDF
MathSciNet review: 2169026
Stabilization of a system of anisotropic thermoelasticity by nonlinear boundary and internal feedbacks
Amar Heminna, Serge Nicaise and Abdoulaye Sène.
Quart. Appl. Math. 63 (2005), 429-453
Abstract, references and article information
Full-text PDF
MathSciNet review: 2169027
Fundamental and singular solutions of Lamé equations for media with arbitrary elastic anisotropy
Sergey V. Kuznetsov.
Quart. Appl. Math. 63 (2005), 455-467
Abstract, references and article information
Full-text PDF
MathSciNet review: 2169028
On the derivation of boundary conditions from the global principles of continuum mechanics
Gerald G. Kleinstein.
Quart. Appl. Math. 63 (2005), 469-478
Abstract, references and article information
Full-text PDF
MathSciNet review: 2169029
$L^{2}$-well-posedness of 3d div-curl boundary value problems
Giles Auchmuty and James C. Alexander.
Quart. Appl. Math. 63 (2005), 479-508
Abstract, references and article information
Full-text PDF
MathSciNet review: 2169030
$\mathbf{L}^{1}$ stability of semigroups with respect to their generators
Rinaldo M. Colombo and Piotr Gwiazda.
Quart. Appl. Math. 63 (2005), 509-526
Abstract, references and article information
Full-text PDF
MathSciNet review: 2169031
Asymptotic approximation of singularly perturbed convection-diffusion problems with discontinuous derivatives of the Dirichlet data
José L. López and Ester Pérez Sinusía.
Quart. Appl. Math. 63 (2005), 527-543
Abstract, references and article information
Full-text PDF
MathSciNet review: 2169032
Contact problem for a wedge-shaped elastic solid in antiplane shear stress distribution
B. M. Singh, J. Rokne and R. S. Dhaliwal.
Quart. Appl. Math. 63 (2005), 545-551
Abstract, references and article information
Full-text PDF
MathSciNet review: 2169033
Local uniqueness and continuation of solutions for the discrete Coulomb friction problem in elastostatics
Patrick Hild and Yves Renard.
Quart. Appl. Math. 63 (2005), 553-573
Abstract, references and article information
Full-text PDF
MathSciNet review: 2169034
Convergence to equilibrium rarefaction waves for discontinuous solutions of shallow water wave equations with relaxation
Haitao Fan and Tao Luo.
Quart. Appl. Math. 63 (2005), 575-600
Abstract, references and article information
Full-text PDF
MathSciNet review: 2169035


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website